I have had a total of 3 Botox injections for gastric phereis. They work amazing well....HOWEVER....immediatly after the injection I have horrific pain right in the middle of my abdomen that last about 24 hours. Has anyone else had this?? My GI doc, who I adore, and is very knowledable and caring is refusing to do any more injections becasue of the pain I have after the injection. He wants me to go and see a GI Doc at a teaching hospital to see if there is anything else he can do. Thought's???
While I've not had Botox injections in the abdomen, I had them in several areas on my forehead and head as a treatment for migraine. I had one of the worst headaches of my life the next day and read on a site that others have this temporary reaction. Botox is derived from botulism, a powerful neurotoxin. It paralyzes muscles but doesn't anesthetize pain receptors. This may just be the way your nerves respond to the toxin and send some strong pain signals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.